This combination medication contains histamine blocker and nonsteroidal anti-inflammatory drug (NSAID), prescribed for relieving the symptoms of rheumatoid arthritis and osteoarthritis.
Contraindicated in patients who have experienced asthma, urticaria, or allergic reactions after taking aspirin or other NSAIDs, perioperative pain in the setting of coronary artery bypass graft (CABG) surgery, late stages of pregnancy, and hypersensitivity.
Usual Adult Dose for Osteoarthritis: Famotidine-ibuprofen 26.6 mg-800 mg: 1 tablet orally 3 times daily.
Usual Adult Dose for Rheumatoid Arthritis: Famotidine-ibuprofen 26.6 mg-800 mg: 1 tablet orally 3 times daily.
It comes as a tablet to take by mouth.
• Caution should be exercised in patients with history of Crohn's disease, inflammatory bowel disease, intestinal ulcer, heart attack, stroke, blood clot, congestive heart failure, high blood pressure, stomach ulcer, asthma, heart, liver or kidney disease, systemic lupus erythematosus (SLE), bleeding disorder, any allergy, who are taking other medications, during pregnancy and breastfeeding.
• It may cause life-threatening heart or circulation problems in-case of long-term use. So avoid long-term use of this medication.
• Central Nervous system : Numbness, weakness, headache, confusion, vision problem, speech disorder, severe headache, tingling, seizures and blurred vision.
• Gastrointestinal : Black, bloody, or tarry stools, nausea, upper stomach pain, loss of appetite, stomach upset , vomiting, diarrhea, and constipation.
• Respiratory : Coughing up blood, trouble in breathing, shortness of breath.
• Metabolic : Rapid weight gain, jaundice.
• Skin : Increased sweating.
• Heart : Chest pain or discomfort, and rapid heart rate.
• Miscellaneous : Back pain, neck stiffness, chills, increased sensitivity to light, less urination.
Avoid excess dosage.
Store the medication as directed by your physician.
Subscribe to our Free Newsletters!